Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Gray hairs at some spots on head, headaches

I am 18, and I noticed some grey hairs growing. I was distressed, but my family goes grey early so was not worried. However, as time has passed I ve noticed the grey is growing in, in only one spot. I have no other grey hair on my head other than in one streak in my bangs. Also the greying started at around the same time as some chronic headaches started (they ve been almost constant for 5 months now). Are these in some way related? Is anything wrong with it?
Asked On : Sun, 8 Apr 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Hii do not think grey hair is related to headache.but grey hair only in particular area indicates decrease in blood supply in that area which inturn may cause headache.there is no permanent cure for grey hair .but in this condition we can use folica hair tincture which increases blood supply to that area by activating potassium channels whereby headache can be subsided but grey hair may or may not go
Answered: Tue, 12 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor